# SDR HNAA2012092500965

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT "L" BRACKET ON BOTH SIDES OF MAIN FRAME STA X383, STR 22P.  REMOVED FORWARD AND AFT ANGLE ON MAIN FRAME AT STA.X387.  BLENDED LIGHT CORROSION TO WITHIN LIMITS IAW SRM 51-20-11.  ALODINED, PRIMED AND REINSTALLED IAW DWG 85320777.
